Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/14898

Title: Limit cycles in slow-fast codimension 3 saddle and elliptic bifurcations
Authors: De Maesschalck, Peter
Huzak, Renato
Dumortier, Freddy
Issue Date: 2013
Citation: JOURNAL OF DIFFERENTIAL EQUATIONS, 255(11). p. 4012-4051
Abstract: In this paper we study singular perturbation problems occuring in planar slow-fast systems. We distinguish between slow-fast elliptic and slow-fast saddle bifurcations of codimension 3. These bifurcations are singular limits of well-known codimension 3 bifurcations. In this paper we focus on the appearance of small-amplitude limit cycles, using tools from geometric singular perturbation theory, including blow-up.
URI: http://hdl.handle.net/1942/14898
DOI: 10.1016/j.jde.2013.07.057
ISI #: 000324960100012
ISSN: 0022-0396
Category: A1
Type: Journal Contribution
Validation: ecoom, 2014
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
N/A2.04 MBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.